Document Type

Article

Publication Date

2017

Abstract

The non-existence and existence of the positive solution to the generalized elliptic model ∆u+g(u v) = 0 in Ω, ∆v+h(u, v) = 0 in Ω, u=v= 0 on∂Ω, were investigated.

Journal Title

International Journal of Pure and Applied Mathematics

Volume

116

Issue

3

First Page

629

Last Page

636

DOI

10.12732/ijpam.v116i3.8

First Department

Mathematics

Acknowledgements

Retrieved August 24, 2018 from https://ijpam.eu/contents/2017-116-3/8/8.pdf

Share

COinS